# SDR DALA2024082308398

- Difficulty date: August 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 110,176 hours, 15,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 FOUND 45B PATHWAY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR FROM SEAT TO SIDEWALL DISCONNECTED. RECONNECTED. (6179051)
